Full Text: PDF
Received March 10, 2017; July 7, 2017; Published July 13, 2017
Abstract. In this paper, we study a new class of boundary value problems consisting of a fractional differential inclusion with two fractional derivatives of Caputo type supplemented with boundary conditions which consist by Riemann-Liouville type fractional integral or one fractional derivative of Caputo type and one fractional Riemann-Liouville type integral. Some new existence results for convex as well as non-convex multivalued maps are obtained based on standard fixed point theorems. Some illustrative examples are also provided.
How to Cite this Article:
Sotiris K. Ntouyas, Jessada Tariboon, Boundary value problems for fractional differential inclusions with Caputo fractional derivatives and Riemann-Liouville fractional integrals in boundary conditions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 36, pp. 1-32.